Altmetric

Fillings of unit cotangent bundles

File Description SizeFormat 
fillings.pdfAccepted version339.32 kBAdobe PDFView/Open
Title: Fillings of unit cotangent bundles
Authors: Sivek, S
Van Horn-Morris, J
Item Type: Journal Article
Abstract: We study the topology of exact and Stein fillings of the canonical contact structure on the unit cotangent bundle of a closed surface Σg, where g is at least 2. In particular, we prove a uniqueness theorem asserting that any Stein filling must be s-cobordant rel boundary to the disk cotangent bundle of Σg. For exact fillings, we show that the rational homology agrees with that of the disk cotangent bundle, and that the integral homology takes on finitely many possible values, including that of DT∗Σg: for example, if g−1 is square-free, then any exact filling has the same integral homology and intersection form as DT∗Σg.
Issue Date: 16-Nov-2016
Date of Acceptance: 7-Nov-2016
URI: http://hdl.handle.net/10044/1/48963
DOI: https://dx.doi.org/10.1007/s00208-016-1500-4
ISSN: 0025-5831
Start Page: 1063
End Page: 1080
Journal / Book Title: Mathematische Annalen
Volume: 368
Issue: 3-4
Copyright Statement: © Springer-Verlag Berlin Heidelberg 2016. . The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-016-1500-4
Keywords: math.SG
math.GT
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons